# SDR VJ9800430

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 1A380141
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER PANEL UNDER NR 3 GALLEY AT FS 200.0 CORRODED BEYOND LIMIT.  TREATED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 51-10-3, 51-30-2 AND 53-01.
